# SDR FDEA201411223857

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B361600000
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL HAS PUNCTURES FRAME 25 BL Y1456 - Y1959.  FABRICATED FLOOR PANEL 231QG ON T14 1104931 IAW DWG SRZ-25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.  REMOVED & INSTALLED NEW FLOOR PANEL IAW SRM 53-10-23-04.
